Acta Mathematica Sinica

, Volume 16, Issue 3, pp 527–534

A Hierarchy of Multidimensional Hénon-Heiles Systems

ORIGINAL ARTICLES

DOI: 10.1007/s101140000045

Cite this article as:
Zeng, Y. Acta Math Sinica (2000) 16: 527. doi:10.1007/s101140000045

Abstract

A hierarchy of multidimensional Hénon-Heiles (M-H-H) systems are constructed via the x- and tn-higher-order-constrained flows of KdV hierarchy. The Lax representation for the M-H-H hierarchy is determined from the adjoint representation of the auxiliary linear problem for the KdV hierarchy. By using the Lax representation the classical Poisson structure and r-matrix for the hierarchy are found and the Jacobi inversion problem for the hierarchy is constructed.

Keywords

Higher-order constrained flow Multidimensional Hénon-Heiles systems Lax representation Jacobi inversion problem 

1991 MR Subject Classification

58F07 35Q53 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  1. 1.Department of Mathematical SciencesTsinghua UniversityBejing 100084P. R. China

Personalised recommendations